RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 64, Issue 2(386)  


A tribute to I. M. Gelfand

Integral models of representations of the current groups of simple Lie groups
A. M. Vershik, M. I. Graev
5
Index theory and non-commutative geometry on foliated manifolds
Yu. A. Kordyukov
73

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Special Chebyshev and Zolotarev perfect splines on an interval
D. A. Mihalin
203
Orthogonal decompositions of direct sums and tensor products of algebras
D. N. Ivanov
205
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019